# SDR F3LA98095

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION AROUND NUT HOLE PLATES AT BS 344 FLOORBEAM UPPER CHORD, LBL 10 TO RBL 2, WL 208.  MAINTENANCE REMOVED CORROSION AROUND NUT PLATE HOLES AT BS 344 FLOORBEAM UPPER CHORD, RBL 2 (2 INCH BY 1 INCH BY .030 INCH), LBL 8 (2 INCH BY 1 INCH BY .025 INCH), LBL 20 (2 INCH BY 1 INCH BY .020 INCH) LBL 50 (2 INCH BY 1 INCH BY .031 INCH), AND RBL 15 (2 INCH BY 1 INCH BY .032 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2 AND 53-10-51.  (M)
